# SDR UALA2011011300203

- Difficulty date: January 10, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 58,730 hours, 10,625 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0335KPU01
- Part serial: 991347
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL FUEL QUANTITY INDICATION INOPERATIVE.SAMC TEXT: UPPER EICAS INDICATION IS CORRECT, CALCULATED FUEL IN FMC CORRECT, "TOTALIZER" ON FMC PROGRESS PAGE 2 IS FROZEN ON DEPARTURE FUEL.  REPLACED FUEL QUANTITY PROCESSOR PER MM, RAN ENG FOR 5 MIN, OPS CKS NORMAL.
